MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL SHEET; MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT

GUNZE LIMITED NEOVEIL SHEET; MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT
Model Number NV-L-015G
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Neoveil (sheet) was used to prevent pancreatic fluid leakage during a lymph node dissection performed as part of a gastrectomy for advanced gastric cancer on (b)(6) 2024.Postoperatively, there was no pancreatic leakage, and the patient was discharged soon thereafter.Approximately six months after discharge ((b)(6) 2025), the patient was brought in for a myocardial infarction.A ct scan revealed a mass-like lesion in the area where the lymph node dissection had been performed.The lesion was surgically removed and sent for pathological examination.The final report suggested that the tissue was granulation tissue derived from neoveil (sheet) and had become extremely firm - likely scar tissue, according to the attending physician.
 
Additional Manufacturer Narrative
On april 8, gunze learned that the patient was readmitted due to a cerebral infarction, not a myocardial infarction as previously reported.
 
Event or Problem Description
Neoveil (sheet) was used to prevent pancreatic fluid leakage during a lymph node dissection performed as part of a gastrectomy for advanced gastric cancer on (b)(6) 2024.Postoperatively, there was no pancreatic leakage, and the patient was discharged soon thereafter.Approximately six months after discharge (b)(6) 2025), the patient was brought in for a cerebral infarction.A ct scan revealed a mass-like lesion in the area where the lymph node dissection had been performed.The lesion was surgically removed and sent for pathological examination.The final report suggested that the tissue was granulation tissue derived from neoveil (sheet) and had become extremely firm - likely scar tissue, according to the attending physician.

Brand Name
NEOVEIL SHEET
Common Device Name
MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe, kyoto 623-8 513
JA  623-8513
Manufacturer (Section G)
GUNZE LIMITED
46, natsumegaichi, aono
ayabe, kyoto 623-8 513
JA   623-8513
Manufacturer Contact
hidetoshi arimura
tokyo shiodome building 15f
1-9-1 higashishimbashi
minato-ku, tokyo 105-7-315
JA   105-7315
MDR Report Key21732208
Report Number3010668881-2025-00001
Device Sequence Number18326770
Product Code OXC
UDI-Device Identifier04548366322481
UDI-Public04548366322481
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNV-L-015G
Device Lot Number24032001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown